On generalized Landau identities.
Haukkanen, Pentti
Portugaliae Mathematica. Nova Série, Tome 52 (1995), p. 29-38 / Harvested from The Electronic Library of Mathematics
Publié le : 1995-01-01
EUDML-ID : urn:eudml:doc:47375
@article{00828250,
     title = {On generalized Landau identities.},
     journal = {Portugaliae Mathematica. Nova S\'erie},
     volume = {52},
     year = {1995},
     pages = {29-38},
     zbl = {0835.11003},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00828250}
}
Haukkanen, Pentti. On generalized Landau identities.. Portugaliae Mathematica. Nova Série, Tome 52 (1995) pp. 29-38. http://gdmltest.u-ga.fr/item/00828250/